# SDR USAA920080552

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,904 hours, 26,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3153
- Condition: Defective
- Location: Te Flaps
- Part time: 23,544 hours, 9,389 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 441 - YVR-LAS - EMERGENCY LANDING, F/CTL FLAPS LOCKED ALIGNMENT FAULT ON LANDING.  FLAPS LOCKED AT ZERO.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL INTERFACE UNIT.  OPERATIONAL CHECK WAS GOOD.
